# SDR P5CA9600039

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Cracked
- Location: Rt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED PANEL BETWEEN TWO INBOARD BALANCE WEIGHTS OF RT OUTBOARD AILERON.  REPAIRED IAW SRM 51-40-09.
